Publications HAL

2021

Journal articles

auteur
Nathalie Aubrun, Jarkko Kari
titre
On the domino problem of the Baumslag-Solitar groups
article
Theoretical Computer Science, Elsevier, 2021, ⟨10.1016/j.tcs.2021.09.002⟩
Accès au bibtex
BibTex

Preprints, Working Papers, ...

auteur
Nathalie Aubrun, Jarkko Kari
titre
Addendum to "Tilings problems on Baumslag-Solitar groups
article
2021
Accès au texte intégral et bibtex
https://hal-upec-upem.archives-ouvertes.fr/hal-03126862/file/2101.12470.pdf BibTex

2020

Conference papers

auteur
Nathalie Aubrun, Mathieu Sablik, Julien Esnay
titre
Domino Problem Under Horizontal Constraints
article
STACS 2020 37th International Symposium on Theoretical Aspects of Computer Science, 2020, Montpellier, France. ⟨10.4230/LIPIcs.STACS.2020.26⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02380657/file/LIPIcs-STACS-2020-26%20%281%29.pdf BibTex

Preprints, Working Papers, ...

auteur
Nathalie Aubrun, Michael Schraudner
titre
Tilings of the hyperbolic plane of substitutive origin as subshifts of finite type on Baumslag-Solitar groups BS(1, n)
article
2020
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-03047740/file/2012.11037.pdf BibTex

2019

Journal articles

auteur
Nathalie Aubrun, Sebastián Barbieri, Stéphan Thomassé
titre
Realization of aperiodic subshifts and uniform densities in groups
article
Groups, Geometry, and Dynamics, European Mathematical Society, 2019, 13 (1), pp.107-129
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01989763/file/1507.03369%281%29.pdf BibTex

Conference papers

auteur
Nathalie Aubrun, Sebastián Barbieri, Etienne Moutot
titre
The domino problem is undecidable on surface groups
article
MFCS2019 44th International Symposium on Mathematical Foundations of Computer Science, Aug 2019, Aachen, Germany
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02157971/file/DP_surface_ftw.pdf BibTex

2018

Book sections

auteur
Nathalie Aubrun, Sebastián Barbieri, Emmanuel Jeandel
titre
About the Domino Problem for Subshifts on Groups
article
Valérie Berthé; M Rigo. Sequences, Groups, and Number Theory, Birkhäuser, Cham, pp.331-389, 2018, Trends in Mathematics, 978-3-319-69151-0. ⟨10.1007/978-3-319-69152-7_9⟩
Accès au bibtex
BibTex

2017

Journal articles

auteur
Nathalie Aubrun, Sebastián Barbieri, Mathieu Sablik
titre
A notion of effectiveness for subshifts on finitely generated groups
article
Theoretical Computer Science, Elsevier, 2017, 661, pp.35-55. ⟨10.1016/j.tcs.2016.11.033⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01970761/file/1412.2582%282%29.pdf BibTex

Book sections

auteur
Nathalie Aubrun, Guillaume Theyssier
titre
Pavages et automates cellulaires
article
Informatique Mathématique, Une photographie en 2017, 2017
Accès au bibtex
BibTex

2014

Journal articles

auteur
Nathalie Aubrun, Marie-Pierre Béal
titre
Tree algebra of sofic tree languages
article
RAIRO - Theoretical Informatics and Applications (RAIRO: ITA), EDP Sciences, 2014, 48 (4), pp.431-451
Accès au texte intégral et bibtex
https://hal-upec-upem.archives-ouvertes.fr/hal-01789916/file/AubrunBeal_JM12.pdf BibTex
auteur
Mathieu Sablik, Nathalie Aubrun
titre
Multidimensional effective S-adic subshift are sofic
article
Uniform Distribution Theory, Mathematical Institute of the Slovak Academy of Sciences, 2014, 9 (2)
Accès au bibtex
BibTex

2013

Journal articles

auteur
Nathalie Aubrun, Marie-Pierre Béal
titre
Sofic Tree-Shifts
article
Theory of Computing Systems, Springer Verlag, 2013, 53 (4), pp.621-644. ⟨10.1007/s00224-013-9456-1⟩
Accès au texte intégral et bibtex
https://hal-upec-upem.archives-ouvertes.fr/hal-00627797/file/TOCS2012.pdf BibTex
auteur
Nathalie Aubrun, Mathieu Sablik
titre
Simulation of Effective Subshifts by Two-dimensional Subshifts of Finite Type
article
Acta Applicandae Mathematicae, Springer Verlag, 2013, ⟨10.1007/s10440-013-9808-5⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01275179/file/AubrunSablik.pdf BibTex

2012

Journal articles

auteur
Nathalie Aubrun, Marie-Pierre Béal
titre
Tree-shifts of finite type
article
Theoretical Computer Science, Elsevier, 2012, 459, pp.16-25. ⟨10.1016/j.tcs.2012.07.020⟩
Accès au texte intégral et bibtex
https://hal-upec-upem.archives-ouvertes.fr/hal-00627800/file/HAL.pdf BibTex

2010

Conference papers

auteur
Nathalie Aubrun, Marie-Pierre Béal
titre
Sofic and Almost of Finite Type Tree-Shifts
article
5th International Computer Science Symposium in Russia (CSR'10), 2010, Russia. pp.12-24
Accès au texte intégral et bibtex
https://hal-upec-upem.archives-ouvertes.fr/hal-00620400/file/hal.pdf BibTex

2009

Conference papers

auteur
Nathalie Aubrun, Marie-Pierre Béal
titre
Decidability of conjugacy of tree shifts of finite type
article
36th International Colloquium on Automata, Languages and Programming (ICALP'09), Jul 2009, United States. pp.132-143
Accès au bibtex
BibTex
auteur
Nathalie Aubrun, Mathieu Sablik
titre
An Order on Sets of Tilings Corresponding to an Order on Languages
article
26th International Symposium on Theoretical Aspects of Computer Science STACS 2009, Feb 2009, Freiburg, Germany. pp.99-110
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00359625/file/aubrun_new.pdf BibTex